# SDR REXA2022111002480

- Difficulty date: October 18, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 R/H CROSSBEAM CORRODED	 REMOVED R/H 280 CROSSBEAM IAW CRJ900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW RH CROSSBEAM AT F.S 280 IAW CRJ-900 SRM 51-40-11-001-001-A01 P/N CC670-34094JP-2S INSTALLED NEW R/H CROSSBEAM AT F.S 280 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 P/N CC670-34094JP-2S NOTES
